MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MP5302-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: a complaint of damaged tubing was received from the customer.No product or photo was returned by the customer.The customer complaint of damaged tubing could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mp5302-c because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that 8.5 in pressure rated minibore set tubing split open and leaked.The following information was provided by the initial reporter: material no: unknown, mp5302-c, batch no: unknown it was reported that there was a safety event where the ed used this tubing and tried to inject contrast for the ct, but the tubing split open and contrast leaked all over the patient.
 
Event or Problem Description
It was reported that 8.5 in pressure rated minibore set tubing split open and leaked.The following information was provided by the initial reporter: material no: unknown, mp5302-c batch no: unknown it was reported that there was a safety event where the ed used this tubing and tried to inject contrast for the ct, but the tubing split open and contrast leaked all over the patient.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of damaged tubing could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mp5302-c because a lot number was not provided by the customer.The root cause of this failure was not identified as no product was returned.

Brand Name
8.5 IN PRESSURE RATED MINIBORE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10722897
Report Number9616066-2020-20176
Device Sequence Number1902321
Product Code FPA
UDI-Device Identifier50885403230132
UDI-Public50885403230132
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMP5302-C
Device Catalogue NumberMP5302-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 DA